# SDR TWAA0002704

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LIGHT CORROSION ON TOP OF FLOOR WEB, LBL 44 IN TO 56 IN, STA 160 TO 200.  REMOVED CORROSION AND PRIMED AREA PER SRM 51-10-3.
